# SDR 96ZZZX4016

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 798209
- Condition: Cracked
- Location: Hpc Stage 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISASSEMBLY OF THE 9TH STAGE COMPRESSOR DISK, FOUND 3 BLADES WITH CRACKS IN THE ROOTS.  THESE CRACKS ARE ON THE CONCAVE SIDE OF THE BLADE, BEGINS AT THE TRAILING EDE OF THE ROOTS, AND RUNS ALONG THE PRESSURE SIDE.  ONE OF THESE BLADES IS ALMOST TOO LOOSE, NEARLY A THIRD OF THE ROOT.
